# SDR IFJA207

- Difficulty date: June 7, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N207CF
- Make and model: Agusta A119
- Aircraft serial: 14006
- Aircraft time: 3,652 hours, 9,181 cycles
- Engine: Pwa PT6B37A
- Engine time: 3,528 hours, 9,160 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324489613
- Part serial: C68169
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THIS DISCREPANCY WAS TROUBLESHOT FOR SEVERAL DAYS, THE INITIAL DISCREPANCY WAS NR DROP TO 96 PERCENT WITH A COLLECTIVE CHANGE THAN IT WENT TO 94 PERCENT WITH AN COLLECTIVE CHANGE AND FINALLY TO 94 PERCENT WITH NOT COLLECTIVE INPUT AT ALL.  BOTH THE MECHANIC AND THE SUPERVISOR VERIFIED THAT THE RVDT, MECHANICAL GOVERNOR AND THE PC LINKS WERE RIGGED PROPERLY.  THE LINES RUNNING TO THE FCU WERE LEAK CHECKED AND CHECKED FOR CONTAMINATION AT THE REQUEST OF THE PRATT AND WHITNEY HELP DESK, THE ELECTRONIC GOVERNOR WAS ALSO CHANGED AT THE REQUEST OF THE PRATT AND WHITNEY HELP DESK WITH NO CHANGE IN DISCREPANCY.  THE FCU WAS THEN CHANGED WHICH CORRECTED THE NR DROOP.
